# SDR 95ZZZX1487

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80LX
- Make and model: Rkwell NA26580
- Aircraft serial: 38051
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Inner Arm
- Part number: 23220258511
- Condition: Mismanufactured
- Location: Thrust Reverser
- Component: 23420000
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ARMS ARE MANUFACTURED BY LEARJET UNDER PMA.  BIZJET RECEIVED AND PUT IN STOCK 1 EACH DASH 511 ARM AND 6 EACH DASH 512 ARMS.  ONE EACH DASH 511 ARM AND 2 EACH DASH 512 ARMS WERE INSTALLED ON A CUSTOMER'S AIRCRAFT.  BIZJET'S PURCHASING AGENT WAS NOTIFIED BY A LEAR SALES REP THAT THE ARMS WERE SHIPPED BEFORE THEY WERE HEAT-TREATED AND NEEDED TO BE SHIPPED BACK TO LEAR.  CUSTOMER WITH THE ARMS ON T/R HAS BEEN NOTIFIED.  THESE ARMS ARE IN HIGH DEMAND AND THE AMOUNT OF SUPPLIERS IS LIMITED, SO A HIGH QUANTITY COULD HAVE BEEN SHIPPED IN THIS CONDITION.
